Some properties associated to a certain class of starlike functions

Masih V. S., Ebadian A., Yalcin S.

Mathematica Slovaca, vol.69, no.6, pp.1329-1340, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 69 Issue: 6
  • Publication Date: 2019
  • Doi Number: 10.1515/ms-2017-0311
  • Journal Name: Mathematica Slovaca
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1329-1340
  • Keywords: univalent functions, subordination, logarithmic coefficients, starlike functions, domain bounded by cissoid of Diocles, LOGARITHMIC COEFFICIENTS, UNIVALENT
  • Bursa Uludag University Affiliated: Yes


© 2019 Mathematical Institute Slovak Academy of Sciences.Let A denote the family of analytic functions f with f(0) = f′(0) - 1 = 0, in the open unit disk Δ. We consider a class (Equation Presenred), where 0 ≤ α ≤ 1/2, and ≺ is the subordination relation. The methods and techniques of geometric function theory are used to get characteristics of the functions in this class. Further, the sharp inequality for the logarithmic coefficients γn of f ∈ S∗ sc (α): (Eqation Presented) where Li2 denotes the dilogarithm function are investigated.